# SDR DL76S021424

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 38,979 hours, 18,440 cycles
- Engine: Ge CF680A2
- Engine time: 52,182 hours, 25,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 52,182 hours, 25,166 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT THRUST  REVERSER  YELLOW LIGHT CAME ON ON TAKEOFF WITH NO THRUST REVERSER SELECTED.  ABORTED T/O AT 90KTS.  FWD MCO/PLAC PER MEL 78-36-01. RT THRUST REVERSER LOCKED OUT
